# SDR EGRA9596

- Difficulty date: June 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N7062J
- Make and model: Bolkms BK117B1
- Aircraft serial: 7178
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Stay Assy
- Part number: 1172321801
- Condition: Worn
- Location: Xmsn Lt
- Part time: 2,555 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HAND TRANSMISSION STAY ASSY FOUND WORN BEYOND LIMITS REPLACED LEFT HAND STAY ASSY.
